# SDR SWIA200211379

- Difficulty date: October 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,547 hours, 10,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Fuel Cell Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL CELL RIB NR 15, 3RD CLIP FROM FORWARD (LONGER CENTER CLIP) CRACKED AT FORWARD END.  FOUND DURING C CHECK INSPECTION.  REMOVED AND REPLACED CLIP IAW SRM 51-40-02.
